# SDR FDEA202106071460

- Difficulty date: June 7, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28892
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE LOWER SURFACE NO.14 SLAT TRACK CUTOUT SKIN AT XOS   891 FOUND CRACK. RIGHT WING FIXED LEADING EDGE LOWER SURFACE NO.14 SLAT TRACK CUTOUT SKIN AT XOS   891 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
